# SDR AALA202207260213

- Difficulty date: July 19, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737
- Aircraft serial: 29516
- Aircraft time: 60,864 hours, 25,069 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN STATION 947.5 FLOOR BEAM UPPER SURFACE HAS AREAS OF CORROSION BETWEEN RIGHT BUTT LINE 45 AND RIGHT LINE BUTT LINE 55. REPAIRED FLOOR BEAM WITH SPLICE REPAIR PER SRM 51-40-02-0G.
